So Gavin keeps peeing his pants. I will be taking the advice received about setting the timer. That’s a great idea. The concern right now is whether or not this is a side effect to the Lithium. Loss of bladder control can be a side effect to Lithium.
Gavin goes back to Dr. R this week for a follow up to the med change. We’ll have to ask him what he thinks. I know this can be fairly typical in Asperger’s kids but this has become more of a problem as of late. What’s really weird is how calm he is when it happens. He used to totally freak out when this happened. Now he just casually shouts out the he pee’d his pants. Very strange behaviour and certainly not typical for him.
Thanks for all the advice I have received about this issue. I will be implementing the timer as suggested and see how that goes.
Brought to you by Lost and Tired via Blackberry.
Please note my new twitter address. www.twitter.com/Lost_and_Tired